# SDR DALA1134023607

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N307DQ
- Make and model: Boeing 737-7
- Aircraft serial: 29679
- Aircraft time: 7,923 hours, 2,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT EMERGENCY EGRESS LIGHTING AISLES AND EXIT HATCHES.  REPLACED POWER SUPPLY M1672 CHECKS OK.
